Document Detail


Tetracycline aspiration. Case report and review of the literature.
MedLine Citation:
PMID:  11464092     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
A 74-year-old woman presented with a 2-day history of cough, dyspnea and wheezing following aspiration of a tetracycline tablet. She developed a left lower lobe pneumonitis, and bronchoscopy revealed left main bronchus narrowing and exudate. The course of this patient is discussed in reference to the available literature on toxic aspirations.
Authors:
K M Sundar; C G Elliott; G E Thomsen
Publication Detail:
Type:  Case Reports; Journal Article; Review    
Journal Detail:
Title:  Respiration; international review of thoracic diseases     Volume:  68     ISSN:  0025-7931     ISO Abbreviation:  Respiration     Publication Date:  2001  
Date Detail:
Created Date:  2001-07-20     Completed Date:  2001-10-04     Revised Date:  2009-11-11    
Medline Journal Info:
Nlm Unique ID:  0137356     Medline TA:  Respiration     Country:  Switzerland    
Other Details:
Languages:  eng     Pagination:  416-9     Citation Subset:  IM    
Copyright Information:
Copyright 2001 S. Karger AG, Basel
Affiliation:
Department of Medicine, University of Utah School of Medicine, and Pulmonary Division, LDS Hospital, 8th Avenue and C Street, Salt Lake City, UT 84143, USA.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Aged
Bronchi*
Bronchoscopy
Female
Foreign Bodies / complications*
Humans
Inhalation*
Pneumonia / etiology*
Tetracycline
Chemical
Reg. No./Substance:
60-54-8/Tetracycline

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Obstructive granulomatous bronchiolitis due to Mycobacterium avium complex in an immunocompetent man...
Next Document:  Nearly fatal complications of cervical lymphadenitis following BCG immunotherapy for superficial bla...